Alert archive / New York / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 8, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 31, 2010, 6:10 PM EDT for Ontario County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2010, 6:10 PM EDT (22:10 UTC)
- Expired
- May 31, 2010, 6:58 PM EDT
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Ontario County, NY
The radar
The Binghamton radar (KBGM), 121 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS51 KBUF 312210
SVRBUF
NYC069-312315-
/O.NEW.KBUF.SV.W.0008.100531T2210Z-100531T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
610 PM EDT MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ONTARIO COUNTY IN WESTERN NEW YORK
* UNTIL 715 PM EDT
* AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF NAPLES...OR 7 MILES WEST OF
MIDDLESEX...AND MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
GENEVA
CANANDAIGUA
CLIFTON SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4258 7743 4265 7749 4267 7749 4268 7752
4273 7756 4302 7706 4301 7696 4287 7695
4286 7696 4277 7696 4276 7699 4276 7731
4269 7736 4261 7736
TIME...MOT...LOC 2210Z 236DEG 22KT 4271 7739
$$
HIBBERT1 follow-up statement
931
WWUS51 KBUF 312258
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
658 PM EDT MON MAY 31 2010
NYC069-312307-
/O.CAN.KBUF.SV.W.0008.000000T0000Z-100531T2315Z/
ONTARIO NY-
658 PM EDT MON MAY 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR ONTARIO COUNTY IS CANCELLED...
AT 657 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4258 7743 4265 7749 4267 7749 4268 7752
4273 7756 4302 7706 4301 7696 4287 7695
4286 7696 4277 7696 4276 7699 4276 7731
4269 7736 4261 7736
TIME...MOT...LOC 2257Z 234DEG 31KT 4286 7699
$$
HIBBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:33 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 31, 4:33 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 433 PM EDT MON MAY 31 2010 .SYNOPSIS... HIGH PRESSURE THAT BROUGHT VERY PLEASANT WEATHER TO OUR AREA WILL SLIDE OFF THE EAST COAST TONIGHT...WHILE A COLD FRONT MOVES EAST FROM THE CENTRAL GREAT LAKES. WIDESPREAD SHOWERS AND THE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT INTO TUESDAY MORNING AS THE FRONT CROSSES THE AREA. HIGH PRESSURE WILL BRING DRIER WEATHER TUESDAY AFTERNOON AND MOST OF WEDNESDAY...BEFORE ANOTHER COLD FRONT BRINGS MORE SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... MOSTLY SUNNY SKIES AND VERY WARM TEMPERATURES ARE THE RULE ACROSS THE CWA EARLY THIS AFTERNOON. HOWEVER...WE ARE KEEPING A CLOSE EYE ON SOME STRONG TO SEVERE STORMS THAT HAVE DEVELOPED OVER NORTHEAST OHIO/NORTHWEST PA. THESE STORMS ARE MOVING SLOWLY TO THE NORTHEAST AND WILL IMPACT PARTS OF THE SOUTHERN TIER THIS AFTERNOON. WHILE THE STORMS HAVE SHOWN A SLIGHT WEAKENING TREND...SOME VERY HEAVY RAIN AND FREQUENT LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORM. FARTHER TO THE NORTH...KBUF RADAR IS SHOWING A WELL DEFINED FINE LINE ASSOCIATED WITH THE LAKE ONTARIO BREEZE. SCATTERED CONVECTION IS ALSO POSSIBLE ALONG THIS BOUNDARY...ESPECIALLY FROM NIAGARA THROUGH MONROE COUNTIES. THE WEAK CONVERGENT FLOW AND CONTINUED DAYTIME HEATING WILL ALSO GENERATE SCATTERED CONVECTION ACROSS THE REST OF THE GENESEE VALLEY AND WESTERN FINGER LAKES. THE STABILIZING SOUTHWEST FLOW OFF LAKES ERIE AND ONTARIO SHOULD KEEP KBUF AND KART MAINLY DRY. EXPECT ANY ONGOING CONVECTION TO WEAKEN SOMEWHAT WITH THE LOSS OF DAYTIME LATER THIS EVENING. THE MAIN FOCUS FOR TONIGHT WILL THEN SHIFT TO THE COLD FRONT THAT IS CURRENTLY PUSHING THROUGH MICHIGAN. INCREASING LOW LEVEL MOISTURE POOLING AHEAD OF THE FRONT WILL CAUSE PRECIPITABLE WATER VALUES TO INCREASE TO 1.5 TO 1.75 INCHES. THIS VERY MOIST ENVIRONMENT COUPLED WITH THE SLOW NATURE OF THE FRONT COULD MEAN THAT SOME AREAS COULD PICK UP MORE THAN AN INCH OF RAIN TONIGHT. THE CORFIDI VECTOR ANALYSIS ALSO HINTS AT THE POSSIBILITY OF VERY SLOW MOVING AND/OR BACK BUILDING CELLS WITH ANY CONVECTION THAT FORMS TONIGHT. THIS COULD ADD TO THE RAINFALL TOTALS AND THE POSSIBILITY OF FLOODING. PERIODS OF STEADY RAIN WILL STILL BE IMPACTING THE AREA TUESDAY MORNING AS THE FRONT ADVANCES EAST ACROSS THE AREA...BUT EXPECT A GENERAL WEST TO EAST DECREASE IN PCPN DURING THE AFTERNOON AS DRIER AIR ADVECTS IN FROM THE WEST. AREA TEMPERATURES WILL AVERAGE 10 TO 15 DEGREES COOLER ON TUESDAY...COMPARED TO TODAY'S MIDSUMMER LIKE READINGS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... HIGH PRESSURE WILL CREST ACROSS WESTERN AND CENTRAL NEW YORK TUESDAY NIGHT. THIS WILL RESULT IN A PERIOD OF MAINLY CLEAR SKIES AND QUIET WEATHER...WHICH WILL LAST INTO WEDNESDAY AFTERNOON AS THE RIDGE SLIDES OFF TO THE EAST COAST. OUR ATTENTION WILL THEN FOCUS ON THE NEXT COLD FRONT...WHICH WILL BE DROPPING SOUTHEAST FROM ONTARIO INTO THE LOWER GREAT LAKES AS ITS ASSOCIATED LOW SLIDES EAST ACROSS QUEBEC. WHILE INCREASING MOISTURE ASSOCIATED WITH THIS APPROACHING FEATURE WILL RESULT IN A GRADUAL INCREASE IN CLOUD COVER WEDNESDAY AFTERNOON...IT APPEARS THAT THE FRONT ITSELF WILL REMAIN JUST FAR ENOUGH TO OUR NORTH AND WEST TO KEEP OUR AREA GENERALLY RAIN-FREE THROUGH AT LEAST MID AFTERNOON. WILL SUGGEST CHANCE PROBABILITIES FOR THE WEST BY LATE WEDNESDAY AFTERNOON. THE FRONTAL BOUNDARY WILL DROP SOUTHEAST ACROSS THE FORECAST AREA WEDNESDAY NIGHT. 12Z MODELS CONTINUE TO SHOW FAIR AMOUNT OF DISAGREEMENT. THE GFS AND NAM SUGGESTING A STRONGER SURFACE WAVE AND ASSOCIATED CONVECTION...ALTHOUGH LIKELY SUFFERING FROM CONVECTIVE FEEDBACK ISSUES. THE ECMWF IS A MUCH WEAKER SOLUTION WITH MUCH LESS CONVECTION ASSOCIATED WITH THE FRONT. AT THIS POINT...WILL MAINTAIN CONTINUITY AND SUGGEST CHANCE CATEGORY PROBABILITIES. SURFACE WAVE AND FRONTAL BOUNDARY STILL IN THE VICINITY OF THE AREA DURING THE DAY THURSDAY...THEREFORE WILL CONTINUE WITH CHANCE CATEGORY PROBABILITIES WITH STILL A FAIR AMOUNT OF UNCERTAINTY. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE UPPER LEVEL PATTERN WILL TRANSITION FROM A MORE ZONAL FLOW REGIME AT THE START OF THE PERIOD TO A MORE AMPLIFIED PATTERN BY THE END OF THE PERIOD...AS A LARGE SCALE TROUGH DEVELOPS ACROSS THE EASTERN CONUS. THIS PERIOD DOES LOOK TO BE RATHER ACTIVE WITH SEVERAL SHORT WAVES MOVING THROUGH THE UPPER FLOW. EXTENDED MODELS SHOWING FAIR AMOUNT OF TIMING DIFFERENCES...BUT THERE SHOULD BE SEVERAL OPPORTUNITIES FOR RAINFALL. TEMPERATURES AT THE START OF THE PERIOD SHOULD BE NEAR NORMAL AND TRANSITION TO COOLER THAN NORMAL BY THE END OF THE WEEKEND AND INTO EARLY NEXT WEEK. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS WILL REMAIN IN PLACE FOR MOST TAF SITES FOR THE REST OF THE AFTERNOON AND EVENING. THE MAIN EXCEPTION WILL BE VCNTY KJHW WHERE THERE IS A BETTER CHANCE THAT AFTERNOON THUNDERSTORMS WILL OCCASIONALLY LOWER CONDITIONS TO MVFR/IFR. CONDITIONS WILL THEN DETERIORATE ACROSS ALL OF THE FORECAST AREA TONIGHT AS A MIDWEST COLD FRONT APPROACHES WESTERN NEW YORK. WIDESPREAD SHOWERS WITH SOME THUNDERSTORMS CAN BE EXPECTED TONIGHT WITH MVFR CONDITIONS DETERIORATING TO IFR DURING THE WEE HOURS OF THE MORNING. EXPECT MVFR TO IFR CONDITIONS TO LINGER AT LEAST THROUGH TUESDAY MORNING AS THE COLD FRONT MOVES ACROSS CENTRAL NEW YORK. AFTER THE STEADIER RAIN CLEARS THE AREA DURING THE AFTERNOON...CIGS WILL GRADUALLY LIFT TO VFR AFTER THE TAF PERIOD. OUTLOOK... THURSDAY AND FRIDAY...VFR/MVFR. A CHANCE OF SHOWERS. SATURDAY...MAINLY VFR. && .MARINE... HIGH PRESSURE SYSTEM THAT BROUGHT IDEAL BOATING CONDITIONS TO LAKES ERIE AND ONTARIO WILL SLIDE OFF THE EAST COAST TONIGHT...WHILE A COLD FRONT ADVANCES EAST FROM MICHIGAN. MOIST UNSTABLE AIR AHEAD OF THE FRONT WILL GENERATE SHOWERS AND THUNDERSTORMS OVER THE LAKES...SOME OF WHICH WILL CONTAIN VERY HEAVY RAIN...FREQUENT LIGHTNING AND POSSIBLE WIND GUSTS OVER 35 KNOTS. DRY WEATHER WILL RETURN TO THE LOWER GREAT LAKES TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. INCREASING SOUTHWEST WINDS AHEAD OF THE NEXT COLD FRONT WILL ALLOW WAVES TO BUILD A BIT ON WEDNESDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...TMA LONG TERM...TMA AVIATION...TJP MARINE...TJP
Hazardous weather outlook, May 31, 5:21 AM EDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 521 AM EDT MON MAY 31 2010 NYZ001>008-010>014-019>021-085-010930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 521 AM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. LOW PRESSURE WILL TRACK EAST FROM CENTRAL ONTARIO TO THE SAINT LAWRENCE VALLEY TONIGHT AND TO THE MAINE COAST ON TUESDAY. A COLD FRONT TRAILING THE LOW WILL APPROACH THE REGION TONIGHT AND MOVE ACROSS THE AREA EARLY ON TUESDAY. THE FRONT WILL BE ACCOMPANIED BY WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-010930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 521 AM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Special weather statement, May 31, 1:58 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 158 PM EDT MON MAY 31 2010 NYZ019>021-312000- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 158 PM EDT MON MAY 31 2010 SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE SOUTHERN TIER. SHOWERS AND THUNDERSTORMS WILL BE MOVING FROM NORTHWEST PENNSYLVANIA INTO EXTREME SOUTHERN CHAUTAUQUA, CATTARAUGUS, AND ALLEGANY COUNTIES. SOME WILL REACH THE FRENCH CREEK, CLYMER, AND PORTVILLE AREAS BETWEEN 2:45 AND 315 PM. THESE STORMS ARE LIKELY TO PRODUCE FREQUENT LIGHTNING, VERY HEAVY RAIN, HAIL, AND STRONG WINDS. IF THREATENING WEATHER APPROACHES SEEK SUITABLE SHELTER IMMEDIATELY.
Special weather statement, May 31, 2:59 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
259 PM EDT MON MAY 31 2010
NYZ019-020-312015-
CATTARAUGUS NY-CHAUTAUQUA NY-
259 PM EDT MON MAY 31 2010
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHAUTAUQUA AND SOUTHERN
CATTARAUGUS COUNTIES THROUGH 4 PM...
* AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING NORTHEAST FROM NORTHERN PENNSYLVANIA.
THESE STORMS WERE MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
JAMESTOWN
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY!
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4219 7977 4222 7886 4200 7880 4199 7887
4199 7976 4200 7977
TMASpecial weather statement, May 31, 5:01 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 501 PM EDT MON MAY 31 2010 NYZ019>021-312300- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 501 PM EDT MON MAY 31 2010 ...STRONG THUNDERSTORMS WILL IMPACT THE AREA EARLY THIS EVENING... NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 7 PM. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL...STRONG GUSTY WINDS AND FREQUENT LIGHTNING. IN ADDITION...A PERIOD OF VERY HEAVY RAINFALL WILL LIKELY CAUSE LOCALIZED POOR DRAINAGE FLOODING. CREEKS AND STREAMS MAY ALSO ALSO RISE QUICKLY. IF DRIVING EARLY THIS EVENING BE PREPARED FOR RAPID DECREASES IN VISIBILITY AS YOU TRAVEL THROUGH THESE STORMS. A FEW STORMS MAY EVEN BECOME SEVERE WITH ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF LOCAL WEATHER INFORMATION FOR MORE DETAILS. TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:59 PM EDT | Special Weather Statement | BUF | Chautauqua | 76 min |
| May 31, 3:46 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 59 min |
Nearby
Severe Thunderstorm Warnings in New York, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.